# SDR GAIA03161A

- Difficulty date: November 6, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- System (JASC): 2120 · Air Distribution System
- Part: Plenum
- Condition: Contaminated
- Location: Air Con Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FERRY FLIGHT NR 750 - MZJ-JAX - DURING CRUISE, THE CREW NOTICED AN OIL ODOR IN THE COCKPIT FROM THE AIRCONDITIONING.  AN UNEVENTFUL LANDING WAS MADE.  CLEANED THE A/C DUCTING AND PLENUM AREA IAW THE AIRCRAFT MM.  OPS CHECK GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
